It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-20-2013, 11:09 AM   #1
Newbie
(male)
 
Join Date: Jan 2013
Location: va
Posts: 1
Bip0lar11 ADD HB User
Bi-Polar 2 ADD

I am bipolar and I also have ADD.
For years my wife had been trying to get me to go to a doctor because I was having mood swings... sometimes violent (yelling, punching walls n stuff, kicking walls n stuff, but never touching her or the kids). I refused because I thought it was her and not me... Anyway I had a great job and traveled the country doing my job. In 2004 I got a DUI and went into major depression. Just before that I was on a major high (mania). So I decided to seek help from my doctor. And he started treating me for ADD and depression with Wellbutrin and Zoloft. Things started getting better for a bit and I got on another mania high and began to get back to doing stupid things thinking I could do whatever I wanted and then got busted again... (not by the police but my wife). Internet stuff. Not the end of the world but it hurt her bad. This sent me into another deep depression. This went on and on until I decided to see a psychiatrist because I have a cousin with bipolar as well as my grandmother was diagnosed. I didn't want to lose everything (wife, kids).
I was then diagnosed as being Bipolar II. So now I'm Bipolar II and ADD. The Psyc put me on Lithium. I immediately leveled out. Unfortunately I lost my personality, work ethic, will to do anything, and reluctance to try new things. I have weened myself off of zoloft and wellbutrin because I didn't see the point of them. I feel better and think a little clearer but I still don't have any will to do much of anything.

My question is this: Will I be like this from now on? I really miss those days of being productive. I miss the days of being able to think fairly straight. I've always been easily distracted but I used to be able to come back and complete things. Now I'm lucky if I can start anything unless I'm told to do it by my wife. Lithium keeps me "flat". If I miss a dose everybody knows it.

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-10-2013, 06:00 AM   #2
Junior Member
(female)
 
sweetonlyme's Avatar
 
Join Date: Jul 2011
Location: In a much better place.
Posts: 44
sweetonlyme HB User
I am sorry to hear that you have lost your spark and the capacity of being productive. Maybe your Pdoc needs to tweak your medication. I have been treated for almost two years. I feel "flat" but I was always on the angry side. I also have mixed episodes. It has taken me time to start to understand this bipolar as I don't really have a point of reference. I have discovered another person I didn't know lived in me.
Talk to your doctor. Maybe Lithium is not the drug for you. Do you take antidepressants ? What are your meds?
__________________
Plan to be surprised !
Strippers are not the only ones who swings from poles
Bipolar Type 2

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!